Q: puppy got first shots today & now acting strange!
September 18, 2008 | By mandy r. | 4 answers | Expired: 1985 days ago
Cookie had her first visit to the vet this morning & she is needing to go potty a lot! i took her out & she peed like 5 times in a small amount of time. could the vaccines cause a bladder infection? SHe had vaccines for distemper & HLP, Parvo & corona, & even a single heartgard.
- Sort by:
- Latest |
Sep 18, 2008
I think its unlikely that the vaccinations have caused a bladder infection, perhaps she is just stressed. The most common side effects to vaccines are Fever, Vomiting, Dirrhea and pain at the injection site. If she contiues to pee alot I would call your vet. Was she peeing alot before she went to the vet? Keep a close eye on her water intake, if she appears to be drinking more and peeing alot this could be a sign of infection, also if there is any change to the color or smell of her pee, you are probley dealing with an infection. When in doubt though, call the vet. Hope this helps. ~Kristen
Thumbs Up: 0 |
Got a question about your pet? Get the answers you need from Zootoo's community of pet experts and owners.